Previous |  Up |  Next


Title: K teorii Fuchsových relácií lin. dif. systémov (Slovak)
Title: To the theory of Fuchs' relations for linear differential systems (English)
Title: Zur Theorie der Fuchs'schen Relationen der linearen Differentialsysteme (German)
Title: Contribution à la théorie des relations de Fuchs des systèmes différentiels linéaires (French)
Author: Hronec, J.
Language: Slovak
Journal: Časopis pro pěstování matematiky a fysiky
ISSN: 1802-114X (printed edition, 1872-1950)
Volume: 56
Issue: 1
Year: 1927
Pages: 14-23
Summary lang: French
Category: math
idZBL: JFM 53.0412.03
DOI: 10.21136/CPMF.1927.108872
Date available: 2009-08-29T16:54:11Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CasPestMatFys_056-1927-1_3.pdf 1.781Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo